# SDR 2017FA0000000

- Difficulty date: January 3, 2017
- Submitted: January 4, 2017
- Operation: Air carrier
- Aircraft: N454JH
- Make and model: Hughes 369E
- Aircraft serial: 0454E
- Aircraft time: 12,693 hours, 35,040 cycles
- Engine: Allsn 250C20B
- Engine time: 10,327 hours, 5,247 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Part number: 6890550
- Part serial: CAC43327
- Condition: Damaged
- Part time: 10,805 hours, 5,538 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED TURBINE OUTLET TEMPERATURE INCREASE AT END OF FLIGHT. MAINTENANCE DISCOVERED COMPRESSOR BLADES DAMAGED BY UNKNOWN FOD.
